Thyroid Help

  1. New Member
    nobel252's Avatar
    Join Date
    May 2007
    Posts
    182
    Rep Power
    298
    Level
    12
    Lv. Percent
    59.27%

    Thyroid Help


    Was treated with 90mg of armour and TSH was around 4.8 and now to .104 My endo did not show up today and I dont know if I should cut down my dose or how much to cut down. I know this may not be the right place to post this but this is the main forum I use in my daily life. Any advice would be appreciated

  2. Diamond Member
    MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,049
    Rep Power
    3128069
    Level
    80
    Lv. Percent
    2.48%
    Achievements Posting ProPosting AuthorityActivity AuthorityActivity ProActivity Veteran

    I personally wouldn't change a dose without the doc giving the order.

    However, basic knowledge would tell me to back it off just a bit as that's entering a dangerously low level.

    That's a tough call to make, man. I'm only very new to the thyroid-med game, but I'm just on 50mcg of T4, so not that much yet. How are you actually feeling? If you're getting worried based on any of that, you may want to half the dose for a bit (again, judgment call).

    Definitely talk with the doc or any doc asap, though.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  3. Elite Member
    The Matrix's Avatar
    Join Date
    Mar 2008
    Posts
    5,038
    Rep Power
    7704
    Level
    48
    Lv. Percent
    36.49%
    Achievements Activity ProPosting ProPosting Authority

    Once on thyroid tsh is useless most endos are clues and get freaked out by low tsh. After thyroid meds is given then ft3 ft4 total t4 rt3 is all that need to be monitered along with monitering perpipheral thyroid factors which endo have no idea even exist. After dealing with several thousands protocols for thyroid it's common to see endos miss the boat totally. This actually can put paitent at risk for other health problems.
    •   
       

  4. New Member
    nobel252's Avatar
    Join Date
    May 2007
    Posts
    182
    Rep Power
    298
    Level
    12
    Lv. Percent
    59.27%

    Thanks for the replies. My freaking endo only checks tsh. I told him what about t3 and t4 free but he said his main concern is tsp. Anyways I have palpitations and crazy insomnia so I'm pretty sure I've gone hyper.
  5. Diamond Member
    MidwestBeast's Avatar
    Stats
    6'1"  228 lbs.
    Join Date
    May 2010
    Age
    29
    Posts
    10,049
    Rep Power
    3128069
    Level
    80
    Lv. Percent
    2.48%
    Achievements Posting ProPosting AuthorityActivity AuthorityActivity ProActivity Veteran

    Quote Originally Posted by The Matrix View Post
    Once on thyroid tsh is useless most endos are clues and get freaked out by low tsh. After thyroid meds is given then ft3 ft4 total t4 rt3 is all that need to be monitered along with monitering perpipheral thyroid factors which endo have no idea even exist. After dealing with several thousands protocols for thyroid it's common to see endos miss the boat totally. This actually can put paitent at risk for other health problems.
    Thanks for that info, Matrix. I would have continued putting most of my stock into TSH rather than the T4/T3 levels (which I did have them check in my first set of blood work).
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | This is what we've been workin on... | Inspire to Evolve
  6. Elite Member
    The Matrix's Avatar
    Join Date
    Mar 2008
    Posts
    5,038
    Rep Power
    7704
    Level
    48
    Lv. Percent
    36.49%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by MidwestBeast View Post
    Thanks for that info, Matrix. I would have continued putting most of my stock into TSH rather than the T4/T3 levels (which I did have them check in my first set of blood work).
    If I could get this dr on board with me I would have another contact in missouri which be a good referral to give to people. I just get aggravated by dr's that are totally clueless about proper monitoring of thyroid. That is why I am starting to create a nation wide net work for Dr's who have do not have answer a place to consult with.
  7. New Member
    hypotiredRI's Avatar
    Join Date
    Mar 2010
    Posts
    24
    Rep Power
    0
    Level
    4
    Lv. Percent
    99.84%

    Quote Originally Posted by nobel252 View Post
    Thanks for the replies. My freaking endo only checks tsh. I told him what about t3 and t4 free but he said his main concern is tsp. Anyways I have palpitations and crazy insomnia so I'm pretty sure I've gone hyper.

    Nobel252,


    I have a thyriod problem that I am also battling now. My doctor had scripted 1grain of Armour and 30mcg of T4 as well. I started taking the Armour first, because the T4 script had to be filled at a compound pharmacy and took longer.

    The first day I began taking the T4 I had the exact symptoms your referring to. Heart palpatations and I couldn't sleep. I would even wake up in the night with the palps too. Since I was on the Armour first, it was clear to me the addtional T4 was likely causing the problem. As soon as I stopped the additonal T4, the sides stopped.

    IMO, I think your dosage likely too high.
  8. Elite Member
    The Matrix's Avatar
    Join Date
    Mar 2008
    Posts
    5,038
    Rep Power
    7704
    Level
    48
    Lv. Percent
    36.49%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by hypotiredRI View Post
    Nobel252,


    I have a thyriod problem that I am also battling now. My doctor had scripted 1grain of Armour and 30mcg of T4 as well. I started taking the Armour first, because the T4 script had to be filled at a compound pharmacy and took longer.

    The first day I began taking the T4 I had the exact symptoms your referring to. Heart palpatations and I couldn't sleep. I would even wake up in the night with the palps too. Since I was on the Armour first, it was clear to me the addtional T4 was likely causing the problem. As soon as I stopped the additonal T4, the sides stopped.

    IMO, I think your dosage likely too high.
    your dr is clueless on thyroid and needs to learn to do it properly other wise he could end up causing more problems
    most likely your are going into reverse t3 because adrenals are not cannot handle the thyroid. Your ferritin may be not optimal causing thyroid pooling in blood and thyroid deficiency at tissue level. Tsh is useless on thyroid meds so any one tels you different is not up on proper treatment
  

  
 

Similar Forum Threads

  1. e2 and thyroid
    By The Matrix in forum Male Anti-Aging Medicine
    Replies: 0
    Last Post: 10-23-2008, 03:16 PM
  2. Replies: 2
    Last Post: 10-31-2007, 11:12 PM
  3. In regards to my Thyroid??
    By willis3 in forum Male Anti-Aging Medicine
    Replies: 0
    Last Post: 03-01-2007, 12:05 PM
  4. Too much for Thyroid?
    By chaz92398 in forum Supplements
    Replies: 16
    Last Post: 09-07-2005, 10:12 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in